Please use this identifier to cite or link to this item:
Title: To a Question on the Supercompactness of Ultrafilter Spaces
Authors: Chentsov, A. G.
Issue Date: 2019
Publisher: N.N. Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences
Ural Federal University named after the first President of Russia B.N. Yeltsin
Citation: Chentsov A. G. To a Question on the Supercompactness of Ultrafilter Spaces / A. G. Chentsov. — DOI 10.15826/umj.2019.1.004. — Text : electronic // Ural Mathematical Journal. — 2019. — Volume 5. — № 1. — P. 31-47.
Abstract: The space of ultrafilters of a π-system endowed with the topology of Wallman type is considered. The question on the supercompactness of this space is investigated. For this, the enveloping space of maximal linked systems with the corresponding topology of Wallman type is used. Necessary and sufficient conditions for the coincidence of the set of all ultrafilters of the initial π-system and the set of all maximal linked systems for this π-system are obtained. Specific variants of wide sense measurable spaces with this coincidence property are given.
Access: Creative Commons Attribution License
License text:
ISSN: 2414-3952
DOI: 10.15826/umj.2019.1.004
metadata.dc.description.sponsorship: This work was supported by Russian Foundation for Basic Research (project no. 18-01-00410).
Origin: Ural Mathematical Journal. 2019. Volume 5. № 1
Appears in Collections:Ural Mathematical Journal

Files in This Item:
File Description SizeFormat 
umj_2019_5_1_31-47.pdf235,57 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons